# SDR REXA2017091601006

- Difficulty date: September 16, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N316PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15316
- Aircraft time: 8,204 hours, 5,509 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533409
- Part serial: NGL188114
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AND SELECTING GEAR DOWN, RECEIVED A GEAR DISAGREE WARNING AND NO INDICATIONS OF GEAR DOWN.  RAN QRH FOR GEAR DISAGREE AND AFTER MANUAL EXTENSION OF GEAR.  LANDED SAFELY WITH GEAR DOWN AND LOCKED.  AFTER LANDING STEERING INOPERATIVE CAUTION ALSO DISPLAYED.  PERFOMRED FIM 32-50-00-810-802, AND MESSAGE CLEARED. OPS CHECKED GOOD.  ACFT OK FOR SERVICE.     REMOVED AND REPLACED THE LANDING GEAR SELECTOR VALVE IAW AMM 32-32-10.  OPS & LEAK CHECKED GOOD.  PERFORMED OPS TEST OF THE LANDING GEAR EXTENSION & RETRACTION SYSTEM IAW AMM 32-30-00.  OPS TESTED GOOD.
